Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: bupe, anxiety, asthma

Posted by reefer on January 10, 2006, at 12:59:48

In reply to Re: Asthma bupe Declan, posted by pseudoname on January 10, 2006, at 10:53:52

> > If you had some Ventolin handy when it was happening..........
>
> I was hoping the doc would just give me an inhaler to try. What could it have hurt? Maybe I can borrow one.
>
Do NOT use an inhaler. As far as i know they are beta-adrenergic agonists. And that's like anxiety in a bottle. Since the doc checked your 02 blood levels and they were normal he was correct in ruling out asthma. If you get an inhaler, use it first after trying an anti anxiety med like a benzo.

> With asthma in mind, yesterday morning (before the doc visit) I also washed all my bed linens, blankets, & pillows, started cleaning my room, and changed the furnace filter.
>
Good, at least you wont get buried in dust!

> I'm thinking now that my problem is anxiety-related, but I'm not ruling anything out.
>
Get some Xanax, or Klonopin wafers. Because they are quick acting. As soon as you feel the breathing problems come on you(if they do), take 0.25 - 0.5 mg and lay down and do some kind of relaxion training. If after 30 minutes you feel fine then you can be pretty sure it is anxiety related.

Also remember that while you are now taking a bupe holiday you might feel more depressed. If that happens use small "rescue" doses of bupe.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:reefer thread:579345
URL: http://www.dr-bob.org/babble/20060108/msgs/597582.html